# SDR 96ZZZX2913

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N977ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47239
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fs 1074
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, CANTED FRAME WAS FOUND CRACKED AT FS 1074 L3 LT.  STOP DRILLED CRACK.  FABRICATED AND INSTALLED 5 EACH REPAIR PARTS IAW DC-9 SR 09530086.
